# SDR DALA1117309223

- Difficulty date: January 6, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 5936054506N
- Condition: Chafed
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 RT WING INBD FLT SPOILER CENTER FITTING FOUND WITH HEAVY CHAFING.  REPLACED FITTING PER SRM 51-30-01.
